Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

14 People found this comment helpful

medication has caused hair loss.

Shared reviews and ratings

Erika G. | 13-18 | On medication for less than 1 month | Patient
11/25/2017
Condition: Epileptic Seizure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I love that it worked for me and helped prevent any future seizures for my epilepsy, but I got a couple of the weirdest side effects from this medication not even listed on here. One of the symptoms I had that I know that were already reported included anxiety and sometimes depression, but the strangest one I had was very irrational and violent behavior, and I'm not talking about typical and common temper tantrums, as I was only 9 years old taking this; this behavior of mine included actual tantrums out of nowhere and with no apparent cause, writing stories about death, playing violent online games while laughing at it, and casually talking about death at the dinner table--all without me realizing doing it. I've even attempted to run away from home and cause self-harm on myself. Luckily, my mom immediately got me off this medication. At the time, I was also showing obvious signs of autism, but today, I am now considered on the spectrum--higher functioning. I know what happened to me back then, and I know it sounds like fiction just from a drug causing all this odd behavior, but it happened. It still scares me to this day, and I don't know what the heck triggered it, but at least I need to know it's all in the past and over with. The only thing I'm still concerned about it is exactly WHAT caused this rare behavior, but I'm not trying to think about it too much. I know this drug has been giving some patients behavior problems, but mine was definitely weird and abnormal behavior. Wouldn't recommend this for anyone who is likely to have a mood/other mental problems.

Report this postFill 3Created with Sketch.
Depakene | 35-44 | Female | On medication for 10 years or more | Patient
9/15/2016
Condition: Manic-Depression
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have been taking this medicine for around 10 years, It has worked really well for me.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
10/14/2015
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

It was a pill so ease of use was typical. Not a huge horse pill but not small and extremely simple to swallow. I walked in docs office and within 1 minute of me being in the room she decided to prescribe this medication. She did not test me and non of my tests in my 47 years of life mentioned me being bipolar. At the time I was on low dose of generic adderal. I was actually feeling good. Seeing this doc was at the request of family doc to regulate anxiety meds. I expressed my discomfort vehemwntly... she was condescending and demanded I give it a try. I have been all screwed up since. While taking the Depakote I hade mega migraines, slept constantly, totally ignored my daughter and the rest of my life... I did not care. I was depressed. My acid reflux that had completely gone away while on the affexor was back in spades. Also was my diarhia. My skin crawled like something was trying to get out. I heard things that were not there. My dreams were all kinds of scary to creepy. These symptoms started slow and just got worse and worse. I let the doc know, her answer was always to give it time. My family doc and pharmacist stayed that after two weeks I should see improvement not feeling worse more and more. When I had 2 or 3 pills left from the 30 day bottle I had had enough... I hated missing so much time with my daughter among other things. The doc had one of her nurses call me and tell me to continue with these pills again and I told the nurse that I was not continuing. She said she would talk to doc..and when she got back with me the nurse said the doc really wanted me to continue. I said I am not seeing her again I want to see another doc. I quit taking them started feeling so very much better almost immediately but it has been about 6 months and I still feel some residual affects. What did this medication do to me? I am scared.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 2 to less than 5 years | Patient
7/2/2013
Condition: Bipolar Depression
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

This medicine is easy to tolerate and it stabilized my mood as I am a hypomanic BP.

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for 6 months to less than 1 year | Patient
1/8/2013
Condition: Bipolar Depression
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

caused the most severe depression i've ever experienced - each time they lifted the dose it got worse. did NOT work for me. gained heaps of weight, and didn't get out of bed for three months.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More